# SDR SWIA2019122747196

- Difficulty date: November 12, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 41,451 hours, 26,297 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Damaged
- Location: Lt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT 3-2 INBOARD FWD SIDE ROLLER HAS FLAT SPOTS.   REPLACED L/H SLAT 3-2 INBOARD SIDE ROLLER  IAW AMM.
